MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM BR 27.29 (BR)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM BR 27.29 (BR)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of an elevated atellica im br 27.29 (br) result which was discordant relative to repeat testing.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported observation of an elevated atellica im br 27.29 (br) result which was discordant relative to repeat testing when using lot# 275.An initial elevated br result was obtained for a patient sample in question.The elevated result was reported to the physician(s), who questioned the result.The same sample was retested at an alternate facility, yielding a normal result; however, the specific value was not provided.The sample was then repeated on the original analyzer and produced a significantly lower (normal) result.A newly collected sample was also tested and generated a result consistent with the lower result, which matched the patient history and was reported.There are no known reports of patient intervention or adverse health consequences due to this issue.
 
Additional Manufacturer Narrative
Mdr 1219913-2026-00053 was initially filed on 09-mar-2026.Additional information 25-mar-2026: siemens has concluded the investigation for the issue reported by a united states (us) customer regarding observation of an elevated atellica im br 27.29 (br) result which was discordant relative to repeat testing.Siemens reviewed the instrument data and information provided by the customer.Quality control (qc) results were within the laboratory¿s acceptable limits on the date of the event, and no issues were observed in other patient samples.A siemens customer service engineer (cse) visited the customer site, inspected the instrument, and performed service actions including replacement of the vacuum pressure regulator, primary vacuum tubing, pump blower tubing kit, reservoir cap, and secondary vacuum tubing.The assay was subsequently recalibrated, and post-service actions, testing of qc and patient sample replicates yielded expected results.Based on the available information, the cause of the elevated result could not be determined, as the replacement and servicing of multiple components were performed as part of standard service actions.A product problem was not identified.The customer is operational, and the reported issue was resolved by troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM BR 27.29 (BR)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration# 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24543664
Report Number1219913-2026-00053
Device Sequence Number9271968
Product Code MOI
UDI-Device Identifier00630414598055
UDI-Public(01)00630414598055(10)87224275(17)260926
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberN/A
Device Catalogue Number10995478
Device Lot Number87224275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown